| Model Number |
9390E-1001 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicated that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d1 updated, d4 catalog # removed, d4 primary udi # updated.The customer was contacted for return of the suspect product.The customer has indicated the product will not be returning to zoll.